# SDR ZW0A0102503

- Difficulty date: May 29, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON MEMBRANE AT STA 200 TO 204, RBL 44 INCHES TO RBL 52 INCHES, RBL 24 IN TO RBL 44 INCHES, AND LBL 24 IN TO RBL 24 INCHES.  REMOVED CORROSION PER SPM 6-80-01 AND TREATED PER SRM 51-10-3.
